Proceedings of the Japan Academy

The space of bounded solutions of the equation $\Delta u = pu$ on a Riemann surface

Mitsuru Nakai

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 36, Number 5 (1960), 267-272.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195524028

Digital Object Identifier
doi:10.3792/pja/1195524028

Mathematical Reviews number (MathSciNet)
MR0121478

Zentralblatt MATH identifier
0102.29805

Citation

Nakai, Mitsuru. The space of bounded solutions of the equation $\Delta u = pu$ on a Riemann surface. Proc. Japan Acad. 36 (1960), no. 5, 267--272. doi:10.3792/pja/1195524028. https://projecteuclid.org/euclid.pja/1195524028


Export citation

References

  • [1] L. Myrberg: Uber die Integration der Differentialgleichung auf offenen Riemannschen Flachen, Math. Scand., 2, 142-152 (1954).
  • [2] L. Myrberg: "Uber die Existenz der Greenschen Funktion der Gleichung auf Riemannschen Flachen, Ann. Acad. Sci. Fenn., A. I., 170 (1954).
  • [3] M. Ozawa: Classification of Riemann surfaces, K6dai Math. Sem. Rep., 3, 63-76 (1952).
  • [4] H. L. Royden: The equation Au=Pu> and the classification of open Riemann surfaces, Ann. Acad. Sci. Fenn., A. I., 271 (1959).